https://www.staples-3p.com/s7/is/image/Staples/C970BFA9-BB4C-408F-9296E983E87F75B9_sc7
Tylenol Sinus Severe Daytime Caplets, 2/Pouch, 30 Pouches/Box (64578)
$30.09
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Soothe the pain and pressure of sinus headaches and relieve chest congestion with this acetaminophen pain relieve caplet
  • Contains acetaminophen 325mg, phenylephrine HCl 5mg, and guaifenesin 200mg; take two caplets every 4 hours as necessary; do not take more than 10 caplets in 24 hours
  • Two caplets per pouch, 30 pouches per box (60 caplets in total)

Tylenol Sinus Severe Daytime Caplets, 2/Pouch, 30 Pouches/Box (64578)

Item #: 24571621Model #: 64578
30/box
 
Order within 14 hrs 53 mins

Free Returns

Online. In store. Always free.

Learn More

1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • Details

    About this product

    Tylenol Sinus Severe pain reliever caplet alleviates the pain and pressure of sinus headaches and relieves chest congestion. Temporarily relieves symptoms associated with hay fever or other respiratory allergies, and the common cold.

    • Soothe the pain and pressure of sinus headaches and relieve chest congestion with this acetaminophen pain relieve caplet
    • Contains acetaminophen 325mg, phenylephrine HCl 5mg, and guaifenesin 200mg; take two caplets every 4 hours as necessary; do not take more than 10 caplets in 24 hours
    • Two caplets per pouch, 30 pouches per box (60 caplets in total)
    • Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure, headaches, nasal congestion, minor aches and pains
    • Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
    • Temporarily reduces fever

    Prepare for cold & flu season

    From the manufacturer

    Specifications
    Specifications table
    Attribute nameAttribute value
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Phenylephrine HCl, Guaifenesin
    Cold, Flu & Allergy Time 4 Hour
    Milligrams of Main Active Ingredient
    325
    Cough, Cold, Flu & Allergy Type Tablet
    Cold, Flu & Allergy Symptom Cold & Sinus
    OTC Pharmaceutical & Supplement Form Factor Caplet
    Cough, Cold & Allergy Pack Size 21-30
    OTC Pharmaceuticals & Supplements Features Non-Drowsy
    Series or Collection
    Sinus Severe
    Reviews

    Compare similar items

    Product specifications table
    Attributes Tylenol Sinus Severe Daytime Caplets, 2/Pouch, 30 Pouches/Box (64578) PhysiciansCare Cold & Cough Tablets, 2/Pack, 50 Packs/Box (91462-001) HONEES Cough Drops Honey Lemon, 20 Count, 6 Pack (404) Mucinex Max Strength Expectorant, 14 Tablets/Box (6382402314) Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box (24473012)
    Your product
    Price is $30.09
    Reviews
    No reviews yet
    3.7
    3
    Delivery Information
    Next-Day Delivery by tomorrow
    Free Next-Day eligible by tomorrow
    Free delivery by Mon, May 19
    Next-Day Delivery by tomorrow
    Next-Day Delivery by tomorrow
    Available in my store
    No
    No
    No
    No
    No
    Cough, Cold, Flu & Allergy Type
    Tablet
    Tablet
    Lozenges
    Tablet
    Powder
    Cold, Flu & Allergy Symptom
    Cold & Sinus
    Cold & Cough
    Cough Suppressant
    Cold
    Multi-Symptom Relief
    Cough, Cold & Allergy Pack Size
    21-30
    41-50
    101-500
    10-20
    Under 10
    Milligrams of Main Active Ingredient
    325
    325
    Data not available
    1200
    500
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Phenylephrine HCl, Guaifenesin
    Acetaminophen, Dextromethorphan HBr, Guaifenesin, Phenylephrine HCl
    Data not available
    Data not available
    Acetaminophen, dextromethorphan HBr, phenylephrine HCl, potassium, sodium, phenylalanine
    OTC Pharmaceutical & Supplement Form Factor
    Caplet
    Tablet
    Data not available
    Data not available
    Powder
    Cold, Flu & Allergy Time
    4 Hour
    Data not available
    Daytime
    12 Hour
    4 Hour
    OTC Pharmaceuticals & Supplements Features
    Non-Drowsy
    Non-Drowsy
    Data not available
    Data not available
    Data not available
    Series or Collection
    Sinus Severe
    Data not available
    Data not available
    Data not available
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart